# SDR SWAA2022102765076

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 78,887 hours, 46,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT REPORTS FWD SEERVICE DOOR ESCAPE SLIDE AUGE DIFFICULT TO READ THRU VIEWING WINDOW / [01] ADJUSTED FWD SERVIVE DOOR SLIDE AS REQUIRED PER AMM 25-66-01
